# SDR 2010FA0001107

- Difficulty date: September 24, 2010
- Submitted: October 14, 2010
- Operation: General aviation
- Aircraft: N9233F
- Make and model: Hughes 369HS
- Aircraft serial: 350715S
- Aircraft time: 14,904 hours, 15,052 cycles
- Engine: Allsn 250C20B
- Engine time: 14,904 hours, 15,052 cycles
- System (JASC): 3000 · Ice/Rain Protection System
- Part: Seal
- Condition: Missing
- Location: Poppet Valve
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON 5/7/2010, INSTALLED A NEW ANTI-ICE VALVE PN 23053192 AT ACTT 14805.1. DURING A ROUTINE 100 HR INSP OF THE ACFT ON 9/24/2010 AT ACTT 14904.8.  REMOVED AND INSPECTED THE VALVE AND DISCOVERED THAT THE POPPET SEAT SEAL WAS MISSING FROM THE POPPET.  POPPET SEAT RETAINING SCREW WAS STILL INSTALLED.  SINCE THIS VALVE WAS UNSERVICEABLE WE REPLACED IT WITH A NEW VALVE AND SUBMITTED THE DEFECTIVE VALVE BACK TO VIA OUR PARTS SUPPLIER UNDER A WARRANTY CLAIM SINCE THE VALVE ONLY HAD 99.7 HRS ON IT TIME IN SERVICE. ACCORDING TO THE 8130-3 FORM THAT ACCOMPANIED THE PART THE PART WAS MFG UNDER WO 902802, CASE 2579757 BY MFG.
